# SDR HNAA2021033000112

- Difficulty date: March 12, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 46,810 hours, 43,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frms 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM GUSSET IS CORRODED AROUND 2 SCREW HOLES BETWEEN FR 60-61.... REMOVED AND REPLACED LH OMEGA BEAM GUSSET IAW EMB 145 SRM 51-40-02
